Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Body Feature Changes
Aug 23, 2013

I have been positive for a year now i am my same weight but have lost a lot of my Body Muscle that i have worked so hard to get my arms have goten skinny looks as if i have no muscle tissue. I have startes taking MANCORE supplements which include HGH spray will this help me regain my muscle back i just switched to Striblid a month ago please help i feeas if ppl will notice i am positive i feel like throwing my meds away

Response from Dr. Henry

It is unusual for a patient doing well on HIV meds to significantly lose muscle mass. I recommend a nutrition/endocrine assessment. Most current HIV meds do not result in muscle loss-may seem some fat loss. I have little confidence that MANCORE by itself will result in sustained clinically significant increase in muscle mass. If you have low testosterone levels then hormone replacement with exercise and protein supplements can be beneficial in some patients. KH



Previous
truvada + EFV
Next
diarreah

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement